# SDR SWAA2023031515433

- Difficulty date: March 13, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 49,889 hours, 29,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS COVER AFT OF L2 DOOR MISSING BOTTOM ATTACHMENT SCREW (MARKED)<[01] REPLACED L2 DOOR EXIT SIGN ASSEMBLY IAW AMM 33-51-01. OPS CHECK GOOD.;[02] CW INSPECTION PER AMM 33-51-01
